Preprints and Papers
Preprints and Papers

I can supply (paper) reprints of many of the papers, and some are available electronically.


  1. J.K.Truss, Two equivalents of the axiom of choice, Journal of the London Mathematical Society (2) 6, 175-176, 1972.

  2. J.K.Truss, Dualisation of a result of Specker's, Journal of the London Mathematical Society (2) 6, 286-288, 1972.

  3. J.K.Truss, On successors in cardinal arithmetic, Fundamenta Mathematicae 78, 7-21, 1973.

  4. J.K.Truss, On Certain Arbitrarily Long Sequences of Cardinals, Zeitschrift fur Mathematisches Logik und Grundlagen der Mathematik 19, 209-210, 1973.

  5. J.K.Truss, The Well-Ordered and Well-Orderable Subsets of a Set, Zeitschrift fur Mathematisches Logik und Grundlagen der Mathematik 19, 211-214, 1973.

  6. J.K.Truss, Finite Axioms of Choice, Annals of Mathematical Logic 6, 147-176, 1973.

  7. J.K.Truss, Convex Sets of Cardinals, Proceedings of the London Mathematical Society (3) 27, 577-599, 1973.

  8. J.K.Truss, Classes of Dedekind Finite Cardinals, Fundamenta Mathematicae 84, 187-208, 1974.

  9. J.K.Truss, Models of Set Theory containing many Perfect Sets, Annals of Mathematical Logic 7, 197-219, 1974.

  10. J.K.Truss, Some Cases of Koenig's Lemma, editors Marek, Srebrny, and Zarach, Set Theory and Hierarchy Theory, Lecture Notes in Mathematics Vol.537, 273-284, Berlin, Springer-Verlag, 1976.

  11. J.K.Truss, Lebesgue Measure and Games, Journal of the London Mathematical Society (2) 14, 263-268, 1976.

  12. J.K.Truss, Sets having Calibre aleph-1, editors Gandy and Hyland, Logic Colloquium '76, 595-612, Amsterdam, North Holland, 1977.

  13. J.K.Truss, A Note on Increasing Sequences of Constructibility Degrees, editors Muller and Scott, Higher Set Theory, Lecture Notes in Mathematics Vol.669, 473-476, Berlin, Springer-Verlag, 1978.

  14. J.K.Truss, The Axiom of Choice for Linearly Ordered Families, Fundamenta Mathematicae 99, 133-139, 1978.

  15. J.K.Truss, The non-commutativity of random and generic extensions, Journal of Symbolic Logic 48, 149-153, 1983.

  16. J.K.Truss, Cancellation laws for surjective cardinals, Annals of Pure and Applied Logic 27, 165-207, 1984.

  17. J.K.Truss, The group of the countable universal graph, Mathematical Proceedings of the Cambridge Philosophical Society 98, 213-245, 1985.

  18. J.K.Truss, Embeddings of Infinite Permutation Groups, editors Campbell and Robertson, Proceedings of Groups - St.Andrews 1985, London Mathematical Society Lecture Notes Vol.121, 335-351, Cambridge, Cambridge University Press, 1986.

  19. editors F.R. Drake and J.K.Truss, Logic Colloquium '86, Studies in Logic and the Foundations of Mathematics 124, Amsterdam, North Holland 1987.

  20. J.K.Truss, Connections between different amoeba algebras, Fundamenta Mathematicae 130, 137-155, 1988.

  21. J.K.Truss, The group of almost automorphisms of the countable universal graph, Mathematical Proceedings of the Cambridge Philosophical Society 105, 223-236, 1989.

  22. J.K.Truss, Infinite permutation groups; products of conjugacy classes, Journal of Algebra 120, 454-493, 1989.

  23. J.K.Truss, Infinite permutation groups; subgroups of small index, Journal of Algebra 120, 494-515, 1989.

  24. J.K.Truss, The failure of cancellation laws for equidecomposability types, Canadian Journal of Mathematics 42, 590-606,1990.

  25. J.K.Truss, Infinite simple permutation Groups-a Survey, editors Campbell and Robertson, Groups St.Andrews 1989 Vol.2, London Mathematical Society Lecture Notes Vol 160, 463-484, Cambridge, Cambridge University Press,1991.

  26. J.K.Truss, Discrete Mathematics for Computer Scientists, Addison Wesley, 1991.

  27. J.K.Truss, Small sets which meet all the n-term arithmetic progressions in the interval [1,n^2], Bulletin of the London Mathematical Society 23, 123-127, 1991.

  28. M. Droste and J.K.Truss, Subgroups of small index in ordered permutation groups, Quarterly Journal of Mathematics 42, 31-47, 1991.

  29. J.K.Truss, Generic automorphisms of homogeneous structures, Proceedings of the London Mathematical Society 64, 121-141, 1992.

  30. A.Mekler, R.Schipperus, S.Shelah, and J.K.Truss, The random graph and automorphisms of the rational world, Bulletin of the London Mathematical Society 25, 343-346,1993.

  31. J.K.Truss, Permutations and the axiom of choice, in Automorphisms of first order structures (edited by R.Kaye and H.D.Macpherson) Oxford University Press, 1994, 131-152.

  32. M.Giraudet and J.K.Truss, On distinguishing quotients of ordered permutation groups, Quarterly Journal of Mathematics, (2) 45 (1994), 181-209.

  33. J.K.Truss, The structure of amorphous sets, Annals of Pure and Applied Logic, 73 (1995), 191-233.

  34. E.K.Burke and J.K.Truss, Unification for nilpotent groups of class 2, Forum Mathematicum, 7 (1995), 435-457.

  35. J.K.Truss, Equation-solving in free nilpotent groups of class 2 and 3, Bulletin of the London Mathematical Society, 27 (1995), 39-45.

  36. J.K.Truss, On recovering structures from quotients of their automorphism groups, in (edited W.C.Holland) Ordered groups and infinite permutation groups, Kluwer, 1996, 63-95.

  37. J.K.Truss, Betweenness relations and cycle-free partial orders, Mathematical Proceedings of the Cambridge Philosophical Society, 119 (1996), 631-643.

  38. Edited by Wilfrid Hodges, Martin Hyland, Charles Steinhorn, and John Truss, Logic: from Foundations to Applications, European Logic Colloquium, Oxford University press, 1996.

  39. J.K.Truss, Congugate homeomorphisms of the rational world, Forum Mathematicum 9 (1997), 211-227.

  40. J.K.Truss, Joint embeddings of infinite permutation groups, in Advances in algebra and model theory, edited by M.Droste and R.Goebel, Gordon and Breach, 1997, 121-134.

  41. S.Shelah and J.K.Truss, On distinguishing quotients of symmetric groups, Annals of Pure and Applied Logic 97 (1999) 47-83.

  42. U.Felgner and J.K.Truss, The independence of the prime ideal theorem from the order-extension principle, Journal of Symbolic Logic 64 (1999), 199-215.

  43. M.Droste, J.K.Truss, and R.Warren, Simple automorphism groups of cycle-free partial orders, Forum Mathematicum 11 (1999), 279-294.

  44. P.Creed, J.K.Truss, and R.Warren, The structure of k-CS-transitive cycle-free partial orders with infinite chains, Mathematical Proceedings of the Cambridge Philosophical Society 126 (1999) 175-194.

  45. J.K.Truss, Foundations of mathematical analysis, Oxford University Press, 1997.

  46. J.K.Truss, On k-CS-transitive cycle-free partial orders with finite alternating chains, Order 15 (1999), 151-165.

  47. B.Herwig, H.D.Macpherson, G.Martin, A.Nurtazin, and J.K.Truss, On aleph zero categorical weakly o-minimal structures, Annals of Pure and Applied Logic 101 (2000) 65-93.

  48. J.K.Truss, Discrete Mathematics for Computer Scientists, Addison Wesley Longman, second edition, 1998.

  49. P.Creed and J.K.Truss, On o-amorphous sets, Annals of Pure and Applied Logic, 101 (2000), 185-226.

  50. M. Droste, D. Kuske, J. K. Truss, On homogeneous semilattices and their automorphism groups, Order 16 (1999), 31-56.

  51. P.Creed and J.K.Truss, On quasi-amorphous sets, Archive for Mathematical Logic 40 (2001), 581-596.

  52. A.S.Morozov and J.K.Truss, On computable automorphisms of the rational numbers, Journal of Symbolic Logic, 66 (2001), 1458-1470.

  53. editors S.Barry Cooper and John K.Truss, Sets and proofs, London Mathematical Society Lecture Notes, Vol 258, CUP, 1999.

  54. editors S.Barry Cooper and John K.Truss, Models and computability, London Mathematical Society Lecture Notes, Vol 259, CUP, 1999.

  55. M.Droste and J.K.Truss, Rigid chains admitting many embeddings, Proceedings of the American Mathematical Society 129 (2001), 1601-8.

  56. D.Kuske and J.K.Truss, Generic automorphisms of the universal partial order, Proceedings of the American Mathematical Society 129 (2001), 1939-1948.

  57. J. K. Truss, Elementary properties of cycle-free partial orders and their automorphism groups, Order 18 (2001), 359-379.

  58. G. S. Mendick and J. K. Truss, A notion of rank in set theory without choice, Archive for Mathematical Logic 42 (2003), 165-178.

  59. Michele Giraudet, A. M. W. Glass, and J. K. Truss, Undecidability of automorphism groups, Mathematische Zeitschrift 240 (2002) 611-620.

  60. J. K. Truss, The automorphism group of the random graph: four conjugates good, three conjugates better, Discrete Mathematics, 268, (2003), 257-271.

  61. J. K. Truss, Logic and foundations, written for the Hutchinson's Companion Encyclopedia of Mathematics, 2002 (which however has not been published).

  62. T. E. Forster and J. K. Truss, Non-well-foundedness of well-orderable power sets, The Journal of Symbolic Logic, 68 (2003) 879-884.

  63. G. Campero-Arena and J. K. Truss, Countable, 1-transitive, coloured linear orderings I, Journal of Combinatorial Theory, Series A, 105 (2004), 1-13.

  64. M. Giraudet and J. K. Truss, Recovering ordered structures from quotients of their automorphism groups, Journal of Symbolic Logic, 68 (2003), 1189-1198.

  65. M. Giraudet and J. K. Truss, Okhuma graphs and coloured chains, Order, 21 (2004), 265-281.

  66. G. Campero-Arena and J. K. Truss, Countable, 1-transitive, coloured linear orderings II, Fundamenta Mathematicae 193 (2004), 185-213.

  67. K. Chicot and J. K. Truss, The small index property for countable 1-transitive linear orders, Glasgow Mathematical Journal 47 (2005), 69-75.

  68. T. E. Forster and J. K. Truss, Ramsey's Theorem and Koenig's Lemma, Archive for Mathematical Logic 46 (2007), 37-42.

  69. Andrei Morozov and J.K.Truss, On the categoricity of the group of all computable automorphisms of the rational numbers. Algebra i Logica 46 (2007), 649-662 (in Russian), English version in Algebra and Logic 46 (2007), 354-361.

  70. M. Droste and J. K. Truss, On representing words in the automorphism group of the random graph, Journal of group theory 9 (2006), 815-836.

  71. J. K. Truss, On notions of genericity and mutual genericity, Journal of Symbolic Logic 72 (2007) 755-766.

  72. D. J. Sawyer and J. K. Truss, Classification of a class of continuous maps on the unit interval, Quarterly Journal of Mathematics 62 (2009), 105-119.

  73. J. K. Truss, Countable homogeneous and partially homogeneous ordered structures, in 'Algebra, logic, set theory', Festschrift fur Ulrich Felgner zum 65 Geburtstag, Studies in Logic Volume 4, College Publications, 2007 Formats: pdf file

  74. J. K. Truss, I fondamenti dell'analisi, in 'La Mathematica; Volume 2, Problemi e teoremi', edited by Bartocci and Odifreddi, Einaudi, 2008, 427-459.

  75. Susana Torrezao de Sousa and J. K. Truss, Countable homogeneous coloured partial orders, Dissertationes Mathematicae 455 (2008) (48 pages).

  76. Robert Gray and John K Truss, Construction of some countable 1-arc transitive bipartite graphs. Discrete Mathematics 308 (2008), 6392-6405.

  77. M. Droste, Robert Gray and J. K. Truss, Construction of some uncountable 2-arc transitive bipartite graphs. Order, 25 (2008), 349-357.

  78. G. Campero-Arena and J. K. Truss, 1-transitive cyclic orderings, Journal of Combinatorial Theory, Series A, 116 (2009), 581-594.

  79. J. K. Truss, On the automorphism group of the countable dense circular order, Fundamenta Mathematicae 204 (2009), 97-111.

  80. R. Gray and J. K. Truss, Cycle-free partial orders and ends of graphs, Mathematical Proceedings of the Cambridge Philosophical Society, 146 (2009), 535-550.

  81. Daniela Amato and John Truss, Some constructions of highly arc-transitive digraphs, Combinatorica 31 (2011), 257-283. Formats: pdf file

  82. M. Droste, and J. K. Truss, Uncountable cofinalities of automorphism groups of linear and partial orders, Algebra Universalis, 62 (2009) 75-90. Formats: pdf file

  83. Daniela Amato and John K Truss, Crown-free highly arc-transitive digraphs, Forum Mathematicum 24 (2012), 161-175. Formats: pdf file

  84. Feresiano Mwesigye and J K Truss, Countably categorical coloured linear orders, Mathematical Logic Quarterly 56 (2010), 159-163. Formats: pdf file

  85. Feresiano Mwesigye and J K Truss, Classification of finite coloured linear orderings, Order, 28 (2011), 387-397. Formats: pdf file

  86. Daniela Amato and J K Truss, Descendant-homogeneous digraphs, Journal of Combinatorial Theory, Series A, 118 (2011) 403-424. Formats: pdf file

  87. S. Lovell and J. K. Truss, Cycle-types in the automorphism groups of countable homogeneous graphs, Mathematical Proceedings of the Cambridge Philosophical Society 151 (2011), 23-41. Formats: pdf file

  88. M. Droste and J. K. Truss, The uncountable cofinality of the automorphism group of the countable universal distributive lattice, Demonstratio Mathematica 44 (2011) 473-479. Formats: pdf file

  89. Tristan Jenkinson, J. K. Truss, and Daniel Seidel, Countable homogeneous multipartite graphs, European Journal of Combinatorics 33 (2012), 82-109. Formats: pdf file

  90. Daniela Amato, David M. Evans, and John K. Truss, Classification of some countable descendant-homogeneous digraphs, Discrete Mathematics 312 (2012), 911-919. Formats: pdf file

  91. Deborah Lockett and John K. Truss, Generic endomorphisms of homogeneous Structures, in 'Groups and model theory', Contemporary Mathematics 576, ed Strungmann, Droste, Fuchs, Tent, American Mathematical Society, 2012, 217-237. Formats: pdf file

  92. Ragab Elageili and J. K. Truss, Finitely generated free Heyting algebras; the well-founded initial segment, Journal of Symbolic Logic 77 (2012), 1291-1307. Formats: pdf file

  93. Robert Gray and J K Truss, Countable locally 2-arc-transitive bipartite graphs, European Journal of Combinatorics 39(2014) 122-147. Formats: pdf file

  94. Deborah Lockett and John K. Truss, Some more notions of homomorphism-homogeneity, Discrete Mathematics 336 (2014), 69-79. Formats: pdf file

  95. Deborah C Lockett and John K Truss, Homogeneous coloured multipartite graphs, European Journal of Combinatorics 42 (2104) 217-242. Formats: pdf file

  96. Aisha Abogatma and J. K. Truss, Countable homogeneous lattices, Order 32 (2015), 239-243. Formats: pdf file

  97. F. Mwesigye and J. K. Truss, Ehrenfeucht-Fraisse games on ordinals, to appear in the Annals of Pure and Applied Logic. Formats: pdf file

  98. Katie M. Chicot and John K. Truss, Countable 1-transitive trees, in `Groups, Modules, and Model Theory - Surveys and Recent Developments', in Memory of Ruediger Goebel, edited by Manfred Droste, Laszlo Fuchs, Brendan Goldsmith, Lutz Strungmann, pages 225-268. Springer-Verlag, 2017. Formats: pdf file

  99. Mike Behrisch, John K. Truss, and Edith Vargas-Garcia, Reconstructing the topology on monoids and polymorphism clones of the rationals, Studia Logica 105 (2017) 65-91. Formats: pdf file

  100. John K. Truss and Edith Vargas-Garcia, Reconstructing the topology on monoids and polymorphism clones of reducts of the rationals, submitted. Formats: pdf file

  101. F. Mwesigye and J. K. Truss, On optimal representatives of finite coloured linear orders, submitted. Formats: pdf file

Last changed 27-6-2017.


[ Mathematics ] [ Pure Maths ] [ Mathematical Logic ] [ Previous ]